# SDR SWAA2022020991595

- Difficulty date: March 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FUSELAGE BELLY) SUPPORT FITTING BROKEN AT STA.540 BL 0 FWD R/H / REMOVED BROKEN SUPPORT FITTING AT STA 540 BL 0 FWD R/H I.A.W. B737 SRM 51-40-02-0G-0. INSTALLED NEW SUPPORT FITTING AT STA 540 BL 0 R/H P/N 149A7712-22 LOT #506700F I.A.W. B737 SRM 51-40-02-0G-0 AND BOEING DWG 149A7701 REV: A.
